# SDR DALA2024032603776

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,466 hours, 29,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: L3 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0260024) LH #3 WINDOW FRAME CRACKED2ND FASTENER FROM BOTTOM. REPAIRED #3 LH WINDOW FRAME IAW DELTA ER/A 616263-14.
